×

Found 8,945 Documents (Results 1–100)

100
MathJax

Development of the Lomov regularization method for a singularly perturbed Cauchy problem and a boundary value problem on the half-line for parabolic equations with a “simple” rational turning point. (English. Russian original) Zbl 07537746

Differ. Equ. 58, No. 3, 314-340 (2022); translation from Differ. Uravn. 58, No. 3, 319-345 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Axially symmetric vibration of a complete conic shell. (English. Russian original) Zbl 07504071

J. Math. Sci., New York 261, No. 2, 319-336 (2022); translation from Neliniĭni Kolyvannya 23, No. 3, 401-417 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software